# SDR CA001229002

- Difficulty date: November 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,724 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970410115
- Condition: Chafed
- Location: Mlg
- Part time: 19,912 hours, 19,468 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN THE NR 2 QUANTITY DROPPED BY 3/4 OF A QUART. UPON ARRIVAL AT THE GATE MAINTENANCE FOUND A LEAK IN THE RT NACELLE. THE LEAK WAS COMING FROM THE EDP STAINLESS STEEL LINES WHICH RUN ALONG THE SIDE OF THE NACELLE AND COME UP AT APPROXIMATELY XN 122.0 ALL 3 LINES WERE REPLACED AND A LEAK CHECK CARRIED OUT.
